I am in an out patient methadone treatment center for opiates my U.A. are clean for the opiates but the benzos will not get out of my system it has been two months since I have used any benzos. They told me that the methadone did not treat withdrawals from the benzos they are horrible. Now the are telling me they are going to kick me out because I cant get the benzos out of my system. I need some advice . Please Please help. Thank you jj walker
2 Sep 2009
.Hi JJ,Listen how much methadone are you taking? Are you reducing your intake maybe like 5mg every week? Sounds to me like your having methadone withdrawls,begining stages,I know I just kicked a five year habit and have been clean for 59 days and still,feel bad,I quit cold turkey though.I don't see how you could have any benzo's in your system after 2 months,It usually takes about 2 weeks or little more to kick benzos and become clean again,are you taking perhaps ambien/ zoldipim for sleep? This is a benzo also,many dont know that.There is just no way you could have benzos in your system this far out,are you sure your not taking any?Not saying you are not telling the truth,it is just not possable to test positive for benzos after 2 months,is ther someone in your home who could be sneaking them to you in food or drink? Honestly though it sounds more like beganing metadone w/d's..Just not sure man,hope you get well,and start to feel better.James
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... withdrawals are done. But before I go to bed, I have waves of something going through my mussles. It is similar to methadone withdrawal, but all ...
2 answers • 4 Feb 2011
I'm on 145mg of methadone a day and I'm not gonna lie I kinda abuse the benzo's because I like how I feel wen mixing the two... help ...
4 answers • 25 May 2011
I have been taking benzos for about 4 months, some days I can take up to 8-10 mgs of klonopin a day now i will obviously feel some withdrawals i know ...
5 answers • 26 Jul 2012
I been taking tramadol for 3 years now and every time I run out I have withdrawals! Its the worst feeling in the world and its just miserable. ...
32 answers • 19 Aug 2012